# SDR AALA20161207009

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 14,991 hours, 5,880 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FIRST OFFICER SLIDING COCKPIT WINDOW IS BINDING AND DIFFICULT TO OPEN.  REMOVED AND REPLACED WINDOW IAW AMM 56-12-11.  OPERATIONAL AND HEAT CHECK GOOD.
